American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] S. J. Guccione and Č. V. Stanojević. Probabilistic foundations of quantum theories and Rubin-Stone spaces. Bull. Amer. Math. Soc. 82 (1976) 481-483. MR 0410346.
Abstract, references, and article information
View Article: PDF

[2] Melvyn Huff. Conformal maps on Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 147-149. MR 0394737.
Abstract, references, and article information
View Article: PDF

[3] J. R. Holub. Rotundity, orthogonality, and characterizations of inner product spaces. Bull. Amer. Math. Soc. 81 (1975) 1087-1089. MR 0380363.
Abstract, references, and article information
View Article: PDF

[4] F. Guerra, L. Rosen and B. Simon. The pressure is independent of the boundary conditions for $P\left( \phi \right)_2$ field theories. Bull. Amer. Math. Soc. 80 (1974) 1205-1209. MR 0356774.
Abstract, references, and article information
View Article: PDF

[5] J. D. Maitland Wright. All operators on a Hilbert space are bounded. Bull. Amer. Math. Soc. 79 (1973) 1247-1250. MR 0328649.
Abstract, references, and article information
View Article: PDF

[6] Nigel J. Kalton and William H. Ruckle. A series characterization of subspaces of $L_p \left( \mu \right)$ spaces. Bull. Amer. Math. Soc. 79 (1973) 1019-1022. MR 0320712.
Abstract, references, and article information
View Article: PDF

[7] R. A. Tapia. A characterization of inner product spaces. Bull. Amer. Math. Soc. 79 (1973) 530-531. MR 0315415.
Abstract, references, and article information
View Article: PDF

[8] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1